Remicade and Moodiness??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JenLS
Regular Member


Date Joined Apr 2008
Total Posts : 60
   Posted 5/9/2008 11:55 AM (GMT -7)   
Just wondering if anyone who is on Remicade has had mood swings?  I've had two infusions so far.  The last week I've been really moody and crabby.  I was wondering if it could possibly be the Remicade? 
Thanks! 
 

teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 5/9/2008 4:00 PM (GMT -7)   
Hi JenLS,
I have been on Remicade almost 5 years now and I never heard of that as a side effect. I would talk to your doctor about it.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital

in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.

My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
Also diagnosed with Osteoarthritis and Rheumatoid Arthritis

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:50 PM (GMT -7)
There are a total of 2,732,231 posts in 301,003 threads.
View Active Threads


Who's Online
This forum has 151165 registered members. Please welcome our newest member, Ggrlsav.
293 Guest(s), 15 Registered Member(s) are currently online.  Details
Lyme Yes or No ?, L & T, Albannach, mpost, Blumen, Todd1963, Redwing57, ks1905, Jingles1234, Awake_, Dave123, Ggrlsav, HeyNoodles, trumpet123, sara jeane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer